Text

Problem in transcription if numerals and alphabets are together

Hi,

We are facing problems in transcription if numerals and alphabets are written slightly close to one another.

For e.g. if we write something like

20 me

it gets transcribed to some

Is there a way to prevent this?

Piyush


Dear Piyush,


Thank you for your question.


Currently, it seems you did not attach the returned result.


Indeed, maybe the expected result was not added in your lexicon?


If the lexicon doesn't help, then it is more related to a user habit, for which we cannot do much...


Best regards,


Olivier

Hi Olivier,
I had used the below in my conf file. In my resources file I had added the following 
20
ml
30
mg
When I try to enter the following
20 ml ( the transcription works )
but as soon as I enter 30 mg in the next line, the transcription changes to "20 me 30 mg"
Please see the attached snapshot.

image

Name: Testing
Type: Text
Configuration-Script:
AddResource en_US/en_US-ak-cur.res
AddResource en_US/en_US-lk-text.res
AddResource en_US/alphabets.res

EnableAlienCharacters
SetTextListSize 1
SetWordListSize 5
SetCharListSize 1

Dear Piyush,


Thank you for the precision.


Currently, this use-case is difficult to solve by itself.


We are in a "limit" use-case. If only posology is to be recognized, maybe you should try removing the en_US-lk-text.res resource and use a GRM instead. Otherwise, it lk-text is needed, not much can be done.


Best regards,


Olivier

Login or Signup to post a comment
  • Support
  • Forums
  • Text
  • Problem in transcription if numerals and alphabets are together